Hey all, I'm wondering if anyone can help me out with a drug interaction question.
I competed in bikini in the past and am moving to figure, and I will be begin taking avavar later on this week to help me add a bit more mass and start leaning out a bit. I've never taken it before but am going to start out at 5mg per day and go from there.
I recently started taking Effexor (an SNRI) for anxiety as well. I am currently alternating 37.5mg one day and 75mg the next, and because I HATE IT, I am trying to slowly decrease my dosage and get off of it entirely in the coming weeks.
(I have very mild anxiety and I think that my doctor jumped the gun prescribing me a nasty SNRI like Effexor, which has some significant sides... namely fat gain in my case, but also lightheadedness, nausea, dizziness, etc. -- but I digress...)
I have been looking around quite a bit and can't seem to find anything stating that a small amount of anavar and my current dose of Effexor is dangerous, but I'm hoping that some of you here on this forum may have some additional insight.
My coach doesn't seem to think it is an issue, but more information can't hurt.
If anyone has any experience taking an SNRI and Anavar (especially ladies) I'd love to read all about it.